# SDR QXEA2010011300038

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,422 hours, 22,135 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN ACTIVATED ACCELERATING TOWARD 50 KNTS. CONFIGURATION CHECKED OK BEFORE AND AFTER ABORTED TAKEOFF. ABORTED TAKEOFF. FOUND RT OTBD SPOILER REQUIRING RIG, SPOILER CIRCUIT RT RIGGED. REF W/O 93441, N/R-00001 THRU -00011 FOR WORK PERFORMED. ALL POST MX CLOSE OUT TEST CHECKS GOOD. RETURNED TO SERVICE.
